# SDR ASAA2022121741199

- Difficulty date: December 17, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 39,280 hours, 12,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 32146210
- Condition: Failed
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY EXIT LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED EXIT SIGN LIGHTS AT L1 DOOR, L2 DOOR, R2 DOOR AND EMERGENCY POWER SUPPLY UNIT (EPSU) ON POSITION 10WL IAW A320 AMM 33-51-13-000-001-A, 33-51-38-000-001-A AND 33-51-38-400-001-A. PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW A320 AMM 33-51-00-710-805-A. OPS CHECK GOOD.
